# SDR CKSA98551

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B04348167
- Condition: Corroded
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

65B04348-167 WEB CORRODED AT INBD END APPROX AREA .60 BY .40, STA2220, RBL50, WL160.  REPAIRED IAW DWG 65B04348 SH 9, SUPP SHEET NR 1.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-02.
